# SDR USAA920081546

- Difficulty date: August 17, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 6545834
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-Q6 -MAJOR REPAIR- CRACK ON FLOORBEAM WEB VERTICAL STIFFENER AT BS 328, BL 0.  REPLACED FLOORBEAM WEB VERTICAL STIFFENER AT BS 328, BL 0 IAW B737 SRM 51-10-02.  (S)
